Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rigidity at infinity for the Borel function of the tetrahedral reflection lattice

Alessio Savini

Algebraic & Geometric Topology 23 (2023) 1583–1600
Bibliography
1 R G Bartle, The elements of integration and Lebesgue measure, Wiley (1995) MR1312157
2 G Besson, G Courtois, S Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, Geom. Funct. Anal. 5 (1995) 731 MR1354289
3 G Besson, G Courtois, S Gallot, Minimal entropy and Mostow’s rigidity theorems, Ergodic Theory Dynam. Systems 16 (1996) 623 MR1406425
4 G Besson, G Courtois, S Gallot, A real Schwarz lemma and some applications, Rend. Mat. Appl. 18 (1998) 381 MR1659814
5 S J Bloch, Higher regulators, algebraic K–theory, and zeta functions of elliptic curves, 11, Amer. Math. Soc. (2000) MR1760901
6 M Bucher, M Burger, R Frigerio, A Iozzi, C Pagliantini, M B Pozzetti, Isometric embeddings in bounded cohomology, J. Topol. Anal. 6 (2014) 1 MR3190136
7 M Bucher, M Burger, A Iozzi, The bounded Borel class and 3–manifold groups, Duke Math. J. 167 (2018) 3129 MR3874650
8 M Burger, A Iozzi, Boundary maps in bounded cohomology, Geom. Funct. Anal. 12 (2002) 281 MR1911668
9 M Burger, N Monod, Continuous bounded cohomology and applications to rigidity theory, Geom. Funct. Anal. 12 (2002) 219 MR1911660
10 T Dimofte, M Gabella, A B Goncharov, K–decompositions and 3d gauge theories, J. High Energy Phys. (2016) MR3594814
11 N M Dunfield, Cyclic surgery, degrees of maps of character curves, and volume rigidity for hyperbolic manifolds, Invent. Math. 136 (1999) 623 MR1695208
12 S Francaviglia, Hyperbolic volume of representations of fundamental groups of cusped 3–manifolds, Int. Math. Res. Not. 2004 (2004) 425 MR2040346
13 S Francaviglia, Constructing equivariant maps for representations, Ann. Inst. Fourier (Grenoble) 59 (2009) 393 MR2514869
14 S Francaviglia, A Savini, Volume rigidity at ideal points of the character variety of hyperbolic 3–manifolds, Ann. Sc. Norm. Super. Pisa Cl. Sci. 20 (2020) 1325 MR4201183
15 A B Goncharov, Explicit construction of characteristic classes, from: "I M Gelfand Seminar" (editors S Gelfand, S Gindikin), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 169 MR1237830
16 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
17 A Guilloux, Volume of representations and birationality of peripheral holonomy, Exp. Math. 27 (2018) 472 MR3894726
18 B Klaff, S Tillmann, A birationality result for character varieties, Math. Res. Lett. 23 (2016) 1099 MR3554502
19 N Monod, Continuous bounded cohomology of locally compact groups, 1758, Springer (2001) MR1840942
20 G D Mostow, Quasi-conformal mappings in n–space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 53 MR236383
21 A Savini, Rigidity at infinity for lattices in rank-one Lie groups, J. Topol. Anal. 12 (2020) 113 MR4080097